# SDR AALA202202210944

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 80,901 hours, 10,534 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST SMOKE INDICATION WITH NO SMOKE PRESENT. ACCOMPLISHED FLIGHT CREW REST SMOKE DETECTION FUNCTIONAL TEST IAW AMM 26-14-10, OPS CHECK GOOD.
